Skip to content
My WebMD Sign In, Sign Up
Skin is very thin on arms and am getting black and blue
avatar
casmoody posted:
I am 70 and within the last couple of years the skin on my arms has gotten very thin. It even hurts when I take a shower with the water beating on my arms. Blood tests have shown nothing. Does anyone have this same problem? Help!
Was this Helpful?
0 of 0 found this helpful
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

noseeums - no-see-ums
I have suffered with the noseeums. DEET works and there is some information about prevention at www.http://noseeums.org/ More
Was this Helpful?
1 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.